×

Found 789 Documents (Results 1–100)

On the transference principle and Nesterenko’s linear independence criterion. (English. Russian original) Zbl 1530.11062

Izv. Math. 87, No. 2, 252-264 (2023); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 87, No. 2, 56-68 (2023).
MSC:  11H06 11J82
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

Infinite linear independence with constraints on a subset of prime numbers for values of Euler-type series with polyadic Liouville parameter. (English. Russian original) Zbl 1517.11079

Dokl. Math. 106, Part Suppl. 2, S154-S160 (2022); translation from Chebyshevskiĭ Sb. 23, No. 1(82), 153-166 (2022).
MSC:  11J61 11J82
PDFBibTeX XMLCite
Full Text: DOI

Infinite linear independence with constraints on a subset of prime numbers of values of Eulerian-type series with polyadic Liouville parameter. (Russian. English summary) Zbl 1517.11081

Chebyshevskiĭ Sb. 23, No. 1(82), 153-166 (2022); translation in Dokl. Math. 106, Suppl. 2, S154-S160 (2022).
MSC:  11J61 11J82
PDFBibTeX XMLCite
Full Text: DOI MNR

Irrationality and transcendence of alternating series via continued fractions. (English) Zbl 1508.11077

Bostan, Alin (ed.) et al., Transcendence in algebra, combinatorics, geometry and number theory. TRANS19 – transient transcendence in Transylvania, Brașov, Romania, May 13–17, 2019. Revised and extended contributions. Cham: Springer. Springer Proc. Math. Stat. 373, 489-508 (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On irrationality measure of some values of \(\arctan \frac{1}{n} \). (English. Russian original) Zbl 1476.11102

Russ. Math. 64, No. 12, 29-37 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 12, 32-40 (2020).
MSC:  11J82
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference